On the pseudoachromatic number of join of graphs

Balasubramanian, R. ; Raman, Venkatesh ; Yegnanarayanan, V. (2003) On the pseudoachromatic number of join of graphs International Journal of Computer Mathematics, 80 (9). pp. 1131-1137. ISSN 0020-7160

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/00207160310001597206


Given an undirected graph G = (V, E), with vertex set V and edge set E, the pseudoachromatic number ψ (G) of the graph G is the maximum number of colors used to color the vertices in such a way that, for any given pair of colors i, j there exists an edge e = (u, v) ∈ E(G) such that u is colored i and v is colored j. In this paper we give a complete characterization of when the ψ of the join of any two graphs is the sum of the ψ of the two graphs.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Pseudoachromatic Number; Achromatic Number; Join
ID Code:1351
Deposited On:05 Oct 2010 12:43
Last Modified:16 May 2011 04:33

Repository Staff Only: item control page